| Model Number |
H7493952820250 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that catheter removal difficulties occurred.The target lesion was located in the right coronary artery.After a non-bsc guide catheter was engaged, a 2.50x20mm promus premier¿ drug-eluting stent was advanced but failed to cross the lesion.Upon drawing back the stent into the guide catheter, the device became stuck and it was noted that a small segment hung up on the distal opening.Both devices were completely removed without adverse effect to the patient and the procedure was completed with a new guide and a 2.5x22mm non-bsc stent.No patient complications were reported and the patient's status was fine.